# SDR 96ZZZX5749

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639310006
- Condition: Scored
- Location: T/R
- Part time: 1,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROLLERS ARE SCORED.
